Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What are the components in Motrin and Provigil?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
I have been sick with coughing and have been running a fever up to 101. I was taking Tylenol and it would not keep the fever down. The pharmacist suggested Motrin - it did work much better and so far today it is staying around 99. I do take warfarin and want to know if motrin is not recommended. Another question - I have narcolepsy and sleep apnea (sleep with a bi pap) so have been taking Provigil for several years. It works fine. Now with the generic Modifinil I have a very itchy head all the time, and little sweat pimples or whatever that drives me nuts and the Provigil is $2500 per month because of the medicare insurance not covering anything but generic. What is the ingredient that is different and is there another generic for this medicine. thank you
Posted Tue, 28 Jan 2014 in General Health
Answered by Dr. Lohit K 3 hours later
Brief Answer: No dose adjustment required. Modalert Detailed Answer: Hi Exodus77, Thanks for using XXXXXXX I went through the query and understood your concern. * The Ibuprofen(motrin) is highly bound to plasma protein but the displacement reactions with oral anticoagulant warfarin is not clinically significant, and hence no dose adjustment is required. You should avoid any sulfa drugs as that can cause displacement reactions. * Provigil contains modafinil. So with the generic one the salt or the additives may be different. The other generic available is modalert, modafil 100 & 200mg tab. If not available you can contact the company person through your doctor to get discount on the medication. They may help you. Hope this information helps you. Feel free to ask if any related query and I will be glad to answer them. Wish you good health and faster recovery. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor